I just started this new birth control called Ortho Tri Cyclen, I'm a little over half way through the pack, but after about a week of taking it I started getting a light brown discharge, and an odor. I've looked some stuff up, but most of the similar stories say they started the discharge around the time they are supposed to have their period. Is this normal, or should I do something about it??
No responses have yet been posted. Add your response to this question.
- Ortho Tri-Cyclen Information for Consumers
- Ortho Tri-Cyclen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Tri-Cyclen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Tri-Cyclen - Is it normal while taking this birth control to have brown spotting a week before
Posted 8 Apr 2013 • 1 answer
Posted 22 Jul 2013 • 3 answers
Posted 15 Aug 2013 • 2 answers
Posted 26 Nov 2013 • 3 answers
Posted 3 Feb 2014 • 1 answer